advertisement
Question
Posted by: anon | 2004/02/16

on dianette-any other pill similar pill which wont interfere with libido??

ive been on dianette for 3months now. ive noticed its alot harder if impossible to orgasm with my partner however hard he tries for me, i guess this is todo with the decreased libido side effects. i find it a very good contraceptive and is helping clear my skin though. is the side effect i have mentioned the same with all brands of the pill???, if not, is there one you can recommend that is A)-a very effective contraception like dianette,B)-good for skin and C)-not interfere so much with libido. i am not put off sex at all, and still enjoy it, but would like to be able to gain the extra bit of pleasure.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The decreased libido is an individual effect rather than related to a particular Pill. Diane is best for the skin if this is your main problem. If not, you can try any of the other pills, e.g Femodene.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement